Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 161, NWS Pueblo, CO

July 15, 2017Chaffee County, Fremont County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2017, 6:43 PM MDT for Chaffee County, Fremont County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2017, 6:43 PM MDT (00:43 UTC)
Expired
Jul 15, 2017, 7:15 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Chaffee County, CO, Fremont County, CO

The radar

The Pueblo radar (KPUX), 156 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2017-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2017-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
3542 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

034 
WUUS55 KPUB 160043
SVRPUB
COC015-043-160115-
/O.NEW.KPUB.SV.W.0161.170716T0043Z-170716T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
643 PM MDT SAT JUL 15 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central Chaffee County in central Colorado...
  Northwestern Fremont County in central Colorado...

* Until 715 PM MDT

* At 643 PM MDT, a severe thunderstorm was located near Nathrop, or
  49 miles east of Gunnison, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Nathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
      3874 10595 3872 10595 3870 10597 3869 10583
      3858 10582 3863 10610 3880 10613 3882 10592
TIME...MOT...LOC 0043Z 244DEG 7KT 3870 10603 

HAIL...1.25IN
WIND...60MPH
 
$$

KT
2 follow-up statements
507 
WWUS55 KPUB 160059
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
659 PM MDT SAT JUL 15 2017

COC043-160108-
/O.CAN.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Fremont CO-
659 PM MDT SAT JUL 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FREMONT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
      3874 10595 3872 10595 3870 10597 3871 10611
      3880 10613 3882 10592
TIME...MOT...LOC 0058Z 220DEG 4KT 3878 10609 

$$

COC015-160115-
/O.CON.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Chaffee CO-
659 PM MDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL CHAFFEE COUNTY...

At 658 PM MDT, a severe thunderstorm was located near Nathrop, or 47
miles east of Gunnison, moving northeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Highway 285 between Nathrop and Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
      3874 10595 3872 10595 3870 10597 3871 10611
      3880 10613 3882 10592
TIME...MOT...LOC 0058Z 220DEG 4KT 3878 10609 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
161 
WWUS55 KPUB 160115
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
715 PM MDT SAT JUL 15 2017

COC015-160125-
/O.EXP.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Chaffee CO-
715 PM MDT SAT JUL 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHAFFEE COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However small hail, gusty winds and heavy
rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
      3874 10595 3872 10595 3870 10597 3871 10611
      3880 10613 3882 10592
TIME...MOT...LOC 0115Z 244DEG 7KT 3879 10606 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:52 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 15, 2:52 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
252 PM MDT Sat Jul 15 2017

.SHORT TERM...(This evening through Sunday)
Issued at 250 PM MDT Sat Jul 15 2017

...Upper Monsoonal Circulation Still Impacting the Region...

The upper monsoonal disturbance that has been swirling showers and
thunderstorms across the area for the past 24 hours or so continues
to impact the region this afternoon.  The circulation is clear in
satellite and radar loops.  Disturbance will continue to impact the
region through this evening.  Most activity should end from west to
east by around midnight although some activity may linger along the
Kansas border area until after midnight.  Airmass remains very moist
with ample moisture through all depths of the troposphere.  This
will continue to make for very efficient moisture to rainfall
conversion processes. Thus, along with the lightning threat, the
risks of heavy rain and flash flooding will continuing, particularly
on area burn scars.  A few storms may also produce locally gusty
winds to around 50 mph and some small hail.  Based on high res model
runs, it looks like the greatest concentration of storms this
evening may end up over the plains east of the I-25 corridor,
nearest the monsoon circulation center.  Some drier air may actually
begin working into the I-25 corridor region by this evening.

On Sunday, some drier air will start filtering into southern
Colorado on the back side of the old monsoonal disturbance.  This
should bring a much less active day to a lot of the plains. However,
the far eastern plains may be close enough to the old disturbance to
still see a fair number of storms.  Also, the mountains should still
see a fair amount of activity in the afternoon once the lifting
effect from terrain and strong heating kicks in.  So, while the I-25
corridor and most of the plains looks considerably drier, the far
eastern plains and mountains could still be fairly active. The
thunderstorm risks will continue to be the same as today but on a
smaller, more localized scale.  Although the scale will be smaller,
the burn scar areas will still have to be monitored.  If any one of
the scars happens to get hit by a storm, flash flooding will be a
concern given the monsoon moisture that will still exist over the
mountain areas.

.LONG TERM...(Sunday night through Saturday)
Issued at 250 PM MDT Sat Jul 15 2017

The monsoon plume, for the most part, will remain over the region
during this long term forecast period, as guidance shows high RH
values remaining over the area along with a ribbon of max precip
water values. Showers and thunderstorms will be scattered to likely
over the mountains. However we will likely see somewhat drier
conditions over the lower elevations (as compared to the last few
days) along with warmer conditions. Temperatures over the lower
elevations will warm up with mid to upper 90s returning to the
plains, 70s and 80s mtns/valleys.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 250 PM MDT Sat Jul 15 2017

Old monsoonal disturbance will continue drifting slowly east across
the plains portion of the flight area through this evening. It will
drift only very slowly eastward. This will continue showers and
storms across the far eastern plains through the evening with
activity becoming more isolated from the I-25 corridor westward.
Primary risks will include lightning and heavy rain. Additionally,
local flash flooding, gusty winds to around 50 mph and small hail
will be possible. Areas of MVFR, IFR and LIFR GIGS and VSBYS can be
expected through precipitation. These conditions will be fairly
scattered from the I-25 corridor westward but more widespread east
of the corridor.  Most activity should diminish from west to east by
around midnight although some activity may linger along the Kansas
border past midnight.

The airmass will dry out considerably over the flight area on Sunday
as dry air on the back side of the monsoon disturbance filters into
the region.  However, convection will not shut down completely.
Favored areas will include the mountains and also the far eastern
plains adjacent to Kansas.  These areas will still have a good
amount of monsoon moisture to work with.  For the areas in between,
including the I-25 corridor and most of the plains, there will be
less moisture to work with and, therefore, less activity.

All 3 terminal sites, KCOS, KPUB and KALS, will be subject to
thunderstorms and the general conditions described above.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM...HODANISH
AVIATION...LW
Hazardous weather outlook, Jul 15, 11:08 AM MDT, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1108 AM MDT Sat Jul 15 2017

COZ058>089-093>099-161715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1108 AM MDT Sat Jul 15 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop across south central and
southeast Colorado this afternoon. The main storm risks today
will be lightning and heavy rain. The heavy rain will result
in a continued risk of flash flooding, particularly over the
burn scar areas, as storms will again be very slow moving. A few
of the stronger storms today may also produce wind gusts to 60
mph and hail up to the size of nickels. Thunderstorms will slowly
dissipate this evening, with most activity ending by or a little
past midnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The mountains and high valleys will see daily chances of afternoon
and evening thunderstorms into the end of next week. Drier conditions
are expected over the eastern plains Sunday through Wednesday although
isolated storms will continue. An uptick in storm activity can be
expected across the eastern plains later in the week as monsoon
moisture begins to work back into the region.

Lightning and locally heavy rain will be the main storm risks through
the week. This will include the risk of flash flooding generally
over and near recent burn scars. Gusty outflow winds of up to 50
mph and small hail will also be possible with some of the stronger
storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across all of south central and
southeast Colorado.

50/50

In the hours before

Special weather statement, Jul 15, 4:49 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT SAT JUL 15 2017

COZ071-074-075-152330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
449 PM MDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA COUNTY
UNTIL 530 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacio, or 28 miles southeast of Alamosa, moving south at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
San Luis, Mesita, San Acacio, San Pablo, Sanchez Reservoir, Chama and
Garcia.

LAT...LON 3700 10561 3719 10573 3727 10543 3700 10518
TIME...MOT...LOC 2249Z 340DEG 10KT 3718 10551

Hodanish
Special weather statement, Jul 15, 5:46 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
546 PM MDT SAT JUL 15 2017

COZ069-070-072-073-160015-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
546 PM MDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA...WESTERN
HUERFANO AND SOUTHEASTERN SAGUACHE COUNTIES UNTIL 615 PM MDT...

At 546 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Luis Lake, or 21 miles northeast of Alamosa, moving south at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
San Luis Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3785 10589 3792 10565 3766 10547 3753 10576
TIME...MOT...LOC 2346Z 347DEG 11KT 3775 10570

KT
Special weather statement, Jul 15, 5:47 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
547 PM MDT SAT JUL 15 2017

COZ098-160030-
Lamar Vicinity/Prowers County CO-
547 PM MDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS COUNTY UNTIL
630 PM MDT...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, moving northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Torrential rain will also occur with this storm.

Locations impacted include...
Lamar.

LAT...LON 3786 10244 3798 10273 3813 10271 3804 10238
TIME...MOT...LOC 2347Z 206DEG 12KT 3805 10266

Hodanish
Special weather statement, Jul 15, 6:08 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
608 PM MDT SAT JUL 15 2017

COZ060>063-076-160045-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
608 PM MDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 645 PM MDT...

At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 46 miles east of Gunnison, moving southwest at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Nathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3873 10594 3870 10597 3869 10590 3866 10586
      3850 10612 3864 10627 3880 10602
TIME...MOT...LOC 0008Z 040DEG 9KT 3866 10608

KT
Local storm report, Jul 15, 6:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT SAT JUL 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      EADS                    38.48N 102.79W
07/15/2017                   KIOWA              CO   PUBLIC

            FIRE DEPARTMENT IS BLOCKING AND OVERPASS AT
            THE INTERSECTION OF HWY 287 AND HWY 96, WITH
            2-3 FEET UNDER THE OVERPASS. EM FOR BENT
            COUNTY ALSO THAT COUNTY ROAD 40 ABOUT A HALF
            MILE SOUTH OF THE UNDERPASS LOCATION HAS A
            10 YARD WIDE SWATH WITH SEVERAL INCHES.
            STREET FLOODING IS ALSO BEING OBSERVED.

&&
Special weather statement, Jul 15, 6:35 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
635 PM MDT SAT JUL 15 2017

COZ097>099-160115-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
635 PM MDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTHERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 715 PM MDT...

At 635 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Two Buttes Reservoir, or 20 miles south of Lamar,
moving southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Prowers...northern Baca and southeastern Bent Counties.

LAT...LON 3777 10282 3790 10272 3784 10251 3763 10260
TIME...MOT...LOC 0035Z 304DEG 20KT 3779 10271

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:08 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Kiowa, Otero, Prowers3 hr
Jul 15, 6:08 PM MDTSpecial Weather StatementPUBChaffee37 min
Jul 15, 6:35 PM MDTSpecial Weather StatementPUBProwers40 min
Jul 15, 6:39 PM MDTAreal Flood AdvisoryPUBChaffee111 min
Jul 15, 6:39 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers18 min
Jul 15, 7:00 PM MDTSpecial Weather StatementPUBProwers30 min
Jul 15, 7:15 PM MDTSpecial Weather StatementPUBChaffee45 min
Jul 15, 7:19 PM MDTAreal Flood AdvisoryPUBChaffee116 min
Jul 15, 7:38 PM MDTAreal Flood AdvisoryPUBMineral, Rio Grande112 min
Jul 15, 7:53 PM MDTFlash Flood WarningPUBChaffee112 min
Jul 15, 8:04 PM MDTFlash Flood WarningPUBCuster, Fremont3 hr
Jul 15, 8:17 PM MDTSpecial Weather StatementPUBSaguache28 min
Jul 15, 10:48 PM MDTFlash Flood WarningPUBCuster, Fremont3 hr
Jul 16, 12:34 PM MDTFlash Flood WarningPUBChaffee116 min
Jul 16, 1:18 PM MDTAreal Flood AdvisoryPUBChaffee117 min
Jul 16, 2:27 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 16, 2:41 PM MDTFlash Flood WarningPUBCuster, Fremont4 hr
Jul 16, 3:03 PM MDTSevere Thunderstorm WarningPUBFremont21 min
Jul 16, 3:17 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 16, 3:18 PM MDTSpecial Weather StatementPUB42 min
Jul 16, 3:28 PM MDTSpecial Weather StatementPUBSaguache32 min
Jul 16, 3:39 PM MDTSevere Thunderstorm WarningPUBLas Animas66 min
Jul 16, 3:47 PM MDTSevere Thunderstorm WarningPUBCuster, Saguache43 min
Jul 16, 3:59 PM MDTSevere Thunderstorm WarningPUBMineral, Rio Grande, Saguache31 min
Jul 16, 4:12 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 16, 4:35 PM MDTSpecial Weather StatementPUBRio Grande40 min
Jul 16, 4:45 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas30 min
Jul 16, 5:45 PM MDTSpecial Weather StatementPUBAlamosa45 min
Jul 16, 5:51 PM MDTSpecial Weather StatementPUBCuster39 min
Jul 16, 5:57 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.